Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    New Seizure Med
    avatar
    TxAdvocate posted:
    Has anyone had any experience with a new seizure medication named
    Potiga? If so please let me know what side effects you may have or had. Is it helping with your seizures???
    Thanks
    Reply
     
    avatar
    dancer86442 responded:
    Hello TxAdvocate,

    Please use WebMD's Drug & Supplements Tab above to learn more about Potiga. There may be user Reviews that can tell you more, too.

    I can tell you this: We all react to meds Differently. It will depend on your system. So, as for seizure control: Give your new med 4-6 weeks. If side effects are intolerable or seizures are Still occurring after that time, then tell your DR. Helpful Tip: By eating nutritiously while titrating onto this med or any seizure med, most side effects can be diminished & even eliminated. Plus, start a Daily Journal. (More Info on Journals under Tips) Breakthru seizures can be expected during the titration period, but, Should lessen or Stop once your system has a 'therapeutic amount' of the med in your system. Therapeutic doses are different for each of us, also. So, your DR may increase the dose or use an add-on med to assist. Call your DR ASAP if you develop a Rash!

    I do hope you will keep us posted on your progress. I know others' will be interested in knowing how you fare on this new med. HUGS! And GOOD LUCK!

    Love Candi


    Helpful Tips

    Want to read "discussions" only?
    Well that's easy too, on the left hand side you see many links one of them is "discussions", click on it and you'll only see the ... More
    Was this Helpful?
    19 of 29 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Epilepsy Center